Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: zoloft withdrawal symptoms Katia

Posted by Barbara Cat on April 27, 2003, at 17:18:51

In reply to Re: zoloft withdrawal symptoms Barbara Cat, posted by Katia on April 26, 2003, at 17:04:06

Katia,
Neurontin has received bad press because of a story that made headlines a few months ago about a bipolar kid who killed himself. Even though neurontin was never directly implicated, it scared many doctors. It isn't always effective, but when it works, it works very well. Since you have some on hand and you're having a difficult time withdrawing from Zoloft you might consider giving it a try. You could start slow with 300mg twice a day first week, three times a day second and titrate up to 2-3 tabs three times a day. If it works you'll know it within a few days. If it doesn't, you'll also know. Keep a journal or rate your mood and write it on a calendar since our memories aren't very objective.

Pardon me for being cynical, but is this doctor the same clueless doc you referred to earlier? If so, why would you not question anything he/she has to say?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Barbara Cat thread:5582
URL: http://www.dr-bob.org/babble/20030423/msgs/222768.html